Wildfire, Riverside County Valley/The Inland Empire
- When
- June 6, 12:00 PM PST to 11:00 PM PST
- Where
- Riverside County Valley/The Inland Empire forecast zone
- Reported by
- NWS EMPLOYEE(OFF DUTY)
A fire burned portions of the Santa Rosa Plateau.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SGX wrote it up.
A fire burned portions of the Santa Rosa Plateau.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before the first event at Jun 6, 1:00 AM PST, 11 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO 200 AM PDT SUN JUN 6 2004 .SYNOPSIS...THE MARINE LAYER AND ONSHORE FLOW WILL CAUSE LOW CLOUDS AND FOG IN THE NIGHTS AND MORNINGS IN COASTAL AREAS AND PARTS OF THE VALLEYS. UPPER LEVEL LOW PRESSURE WILL BRING A DEEPER MARINE LAYER AND COOLING THROUGH THE MIDDLE OF THE WEEK WITH LOCAL GUSTY WINDS IN THE MOUNTAINS AND DESERTS AT TIMES. WARMER WEATHER...BUT WITH LOW CLOUDS CONTINUING NEAR THE COAST...WILL OCCUR LATE IN THE WEEK AS THE LOW WEAKENS. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES. LOW CLOUDS COVERED COASTAL AREAS AND THE SAN DIEGO COUNTY VALLEYS. LOCALLY DENSE FOG SHOULD OCCUR AGAIN THIS MORNING IN THE VALLEYS...BUT A DEEPER MARINE LAYER MON/TUE SHOULD KEEP THE VALLEYS FREE OF THE DENSE FOG THEN. A COOLING TREND WILL OCCUR THROUGH ABOUT MIDWEEK AS HEIGHTS/TEMPS ALOFT FALL AS AN UPPER LOW OVER THE PAC NW DIGS S...AND A COASTAL EDDY DEEPENS THE MARINE LAYER AND INCREASES THE LOW CLOUDS. GUSTY WINDS WILL OCCUR AT TIMES OVER THE MTNS/DESERTS...MAINLY MON/TUE/WED...BUT THEY SHOULD REMAIN BELOW ADVISORY STRENGTH. THE UPPER TROUGH ROTATES THROUGH EARLY WED MORNING AND THERE WILL PROBABLY BE DRIZZLE AND/OR SPRINKLES FROM THE TROUGH INTERACTING WITH THE DEEP MARINE LAYER LATE TUE NIGHT AND WED AM. WEAK CYCLONIC FLOW CONTINUES ALOFT BUT HEIGHTS INCREASE LATE IN THE WEEK FOR A DECREASING MARINE LAYER AND WARMING. HOWEVER...WITHOUT A SIGNIFICANT CHANGE IN AIRMASS...FAIRLY PERSISTENT LOW CLOUDS WILL BE EXPECTED NEAR THE COAST...RATHER TYPICAL FOR THIS TIME OF YEAR. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && MAXWELL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 1145 AM PDT SUN JUN 6 2004 CAZ042-043-048-050-055>058-060>062-071300- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND YUCCA VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 1145 AM PDT SUN JUN 6 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT ALONG THE ORANGE COUNTY COAST...DANGEROUS RIP CURRENTS WILL CONTINUE AT THE BEACHES AT TIMES TODAY AND TONIGHT AS LONG PERIOD LARGE SOUTHERLY SWELL CONTINUE. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY ALONG THE ORANGE COUNTY COAST...DANGEROUS RIP CURRENTS WILL CONTINUE AT THE BEACHES AT TIMES ON MONDAY AS LONG PERIOD LARGE SOUTHERLY SWELL CONTINUE. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HORTON
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in California in 2004Every state in 2004This day in weather historyWarnings in California, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404383.